# SDR SWAA2019071734853

- Difficulty date: May 29, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 53,796 hours, 28,089 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 143A8201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT DOOR SURROUND FRAME INNER FAIL SAFE STRAP CORRODED AROUND FASTENER HOLE AT BS. 493, RBL 28.  R&R STRAP IAW SRM AND DWG.
